By means of topological tools are here established conditions assuring the existence of nonnegative asymptotically decaying solutions for quasilinear differential equations with general nonlinearities.

ON ASYMPTOTIC DECAYING SOLUTIONS FOR A CLASS OF SECOND ORDER DIFFERENTIAL EQUATIONS / S. MATUCCI. - In: ARCHIVUM MATHEMATICUM. - ISSN 0044-8753. - STAMPA. - 35 (3):(1999), pp. 275-284.

ON ASYMPTOTIC DECAYING SOLUTIONS FOR A CLASS OF SECOND ORDER DIFFERENTIAL EQUATIONS

MATUCCI, SERENA
1999

Abstract

By means of topological tools are here established conditions assuring the existence of nonnegative asymptotically decaying solutions for quasilinear differential equations with general nonlinearities.
35 (3)
275
284
S. MATUCCI
File in questo prodotto:
File Dimensione Formato  
06-AM_B.pdf

accesso aperto

Tipologia: Versione finale referata (Postprint, Accepted manuscript)
Licenza: Open Access
Dimensione 167.37 kB
Formato Adobe PDF
167.37 kB Adobe PDF Visualizza/Apri

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2158/8313
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact